Unbounded derivations and *-automorphisms groups of Banach quasi *-algebras

Camillo Trapani, Maria Stella Adamo

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This paper is devoted to the study of unbounded derivations on Banach quasi *-algebras with a particular emphasis to the case when they are infinitesimal generators of one-parameter automorphisms groups. Both of them, derivations and automorphisms are considered in a weak sense, i.e., with the use of a certain families of bounded sesquilinear forms. Conditions for a weak *-derivation to be the generator of a *-automorphisms group are given.
Original languageEnglish
Pages (from-to)1711-1729
Number of pages19
JournalAnnali di Matematica Pura ed Applicata
Volume198
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Unbounded derivations and *-automorphisms groups of Banach quasi *-algebras'. Together they form a unique fingerprint.

Cite this